# SDR CA021231002

- Difficulty date: December 11, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Bell 212
- Aircraft time: 15,989 hours
- Engine: Pwa PT6T3
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 324472111
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE STARTING, THE START WENT HOT & THE START WAS ABORTED. THE NEXT START WAS A VERY LONG START WITH THE N1 HANGING UP AT 71 PERCENT WITH NO ACCELERATION PAST 71 PERCENT. THE HELICOPTER WAS STARTED USING THE MANUAL FUEL CONTROL AND THE START WAS NORMAL. THE P3 AIR LINES WERE LEAK CHECKED AND FOUND NO DECREPANCY.THE AUTOMATIC FUEL CONTROL UNIT WAS REPLACED AND NO DEFECT WAS FOUND. THE AUTOMATIC FUEL CONTROL IS BEING SENT TO THE OVERHAUL VENDOR FOR EVALUATION.
